MAUDE Adverse Event Report: ARTHREX, INC. 4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV; LAPAROSCOPE

ARTHREX, INC. 4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV; LAPAROSCOPE
Model Number 4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.(not confirmed) the evaluation did not reveal any issues relevant to the reported event.
 
Event or Problem Description
On 01/03/2022, it was reported by a sales representative via (b)(4) that a ar-3210-0029 camera head is overheating, and it is hot to the touch.This occurred during a case.There was no patient effect reported.
 
Additional Manufacturer Narrative
Additional information: g3, thermal test attachment added.

Brand Name
4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key19063714
Report Number1220246-2024-01882
Device Sequence Number12410418
Product Code GCJ
UDI-Device Identifier00888867216570
UDI-Public00888867216570
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV
Device Catalogue NumberAR-3210-0029
Device Lot Number12556304
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2022
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown